I was perscribed10mg Abilify, I took my first dose yester day around 8AM. By 11AM or 12PM I started to feel extremely restless, which caused me to feel anxious. I was at day hospital in group and could not concentrate at all, and started to feel really tired and noticed that I started to have issues with my sinuses (I do have sinus problems) I started to feel like I had a sinus headache or a hangover. I fell asleep around 4 or 5PM and woke up a couplee of times feeling as if I had a bad hangover, I felt terrible, and like I couldn't get enough sleep. I didn't fully wake up untill 10:21AM this morning. I am supposed to go back to day hospital Monday, so I will talk to a doctor then, but, untill then I wanted to see if anyone else has have these type of issues while taking Abilify. Was it because of the Abilify, a coincidence or just all in my head? I skip my dosew today, because I rather deal with psychosis than feel like crap physically.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.